Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor - how long is the withdrawal period?

Posted by nelke on January 1, 2005, at 15:54:05

In reply to Re: Effexor - how long is the withdrawal period? nelke, posted by lia mason on January 1, 2005, at 13:31:43

> Hi...
>
> I've been on and off Effexor 3 times. Twice I had withdrawal and my doc prescriped low dose Lexapro which worked great.
>
> This past time--no withdrawal. But I was switching to Cymbalta and we did it fast... weaned off Effexor and built up Cymbalta simultaneously.
>
> I would never do cold turkey with Effexor.
>
> Lia

Hi Lia
You are right - I would probally not go cold turkey if I had to do it over again.
This is day 5 off the Effexor for me and I am feeling lots better. Found some pain medication in my medicine cupboard yesterday and been taking that. (Oxycodone leftover from a dental procedure)That took the edge off.
Last night had only a few brain "zaps" but could not really sleep well at all and off course drifted in and out of some really scary nightmares.
Sweated a bunch and also itched all over my body.
This morning I was watching tv for a bit and just cried and cried about some sad news. Felt really hyped up and happy an hour later. My moods are sooo out of sync right now.
I will run out of my pain meds by tonight and hope that day 6 will be much better without taking anything but asprin if needed.
The nights are really the worst.
Nelke


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nelke thread:1016
URL: http://www.dr-bob.org/babble/20041228/msgs/436401.html